Please use this identifier to cite or link to this item:
Title: Logics of modal terms for systems specification
Authors: Fiadeiro, J
Sernadas, A
First Published: Dec-1990
Citation: JOURNAL OF LOGIC AND COMPUTATION, 1990, 1 (2), pp. 187-227
DOI Link: 10.1093/logcom/1.2.187
ISSN: 0955-792X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.